Skip to Content

Did buspar give anyone leg cramps?

Responses (1)

Jillynnie 19 Oct 2011

mary,
Hi and welcome to the site. I am currently on Buspar and have not noticed any leg cramps, per se. However, I am suffering with knee problems. I have been on Buspar for 2 months and up until about 2 1/2 weeks ago was feeling fine. I have recently been having trouble with my knees, elbows, ankles and hands. I feel certain this is due to my Fibromyalgia. I am going to my Neurologist next week and will be asking about this as well as my medications.

Not sure if this helps but that is all of the info I have on this medication.

Best of luck,
~Jillynnie

mary von 20 Oct 2011

Thanks.

Anonymous 2 Nov 2011

Jillynne, & mary, Vitamin C will help the leg cramps at night. I take 2000mg a day, & if I forget, I get the cramps in legs & feet. It is approved by my doctor. too. so give it a try...

Carli1981 6 Nov 2012

Hi, I have been on buspar for approx 4 years now. Just over the last year or so I have the WORST leg cramping I have ever experienced. I also do have low bit D which contributes to the problem I know. But have been trying to find someone who also has the same side effect from this medication. I know that the buspar has to be the reason. I have done a sort of process of elimination so I can not find another answer. Thanks

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions